# SDR SWIA2019121746905

- Difficulty date: October 31, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Mount Bracket
- Condition: Cracked
- Location: Lt Wing Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE UPPER STANG FAIRING FWD MOUNTING BRACKET ON ENGINE IS CHRACKED     (C-CHECK)   RO:12/14/2019   REMOVED AND REPLACED LH ENG. UPPER STANG FAIRING FWD MOUNT BRKT IAW BOMBA CMM.
